# SDR CA190416008

- Difficulty date: March 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 83,748 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fanwheel
- Part number: 731308
- Condition: Failed
- Location: Nr 2 Engine
- Component: Engine (Turbine, Cfmint
- Component part number: UNKNOWN
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DIRTY SOCK SMELL REPORTED. NO OTHER DETAILS.   NR 2 ENGINE FAN DISK AND BOOSTER MODULE AIR/OIL SEAL REPLACED.
